# SDR DALA2023062105025

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON FLOOR SUPPORT RH STA Y=198 X=55 LH SIDE AT PAX CABIN. SUMMARY OF NRC 00271: CORROSION LEVEL 2. FLOOR SUPPORT RH STA Y=198 X=55 WAS REPLACED PER B717-200 SRM 51-41-05-0G. (LP #2826207)
